# SDR RRXA003615

- Difficulty date: November 20, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RAISE AFTER T/O MECHANICAL GROUND SHIFT PROBLEM.  JACKED AIRCRAFT. ACCOMPLISHED GEAR SWING IAW DC-8 MM 32-30-0. GEAR SWINGS NORMALLY IAW DC-8 MM 32-30-0. INSPECTED NOSE GEAR GROUND SHIFT AND OPS CHECKS GOOD IAW 32-23-1. LUBED NOSE GEAR & GROUND SHIFT MECHANISM. ACCOMPLISHED NUMEROUS NOSE GEAR SWINGS & OPS CHECKS GOOD IAW DC-8 MM 32-30-0.
